# SDR ASAA2021072135509

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 32,293 hours, 10,412 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: WA211
- Condition: Faulted
- Location: Nr 1 Eng Vsv
- Part time: 3,721 hours, 1,161 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENGINE SHORT TERM FAULT 75-10401 THE VSV POSITION SIGNALS DISAGREE. GROUNDED - YES. REF DEFECT # 60175997 FOR TROUBLESHOOTING AND REPLACEMENT OF THE #1 ENG R/H VSV ACTUATOR. THIS CLEARS PLT DEFFERAL, C/N 21004402 REMOVED, SEAMC ANDY CONTACTED.
